# SDR CA090410001

- Difficulty date: April 8, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Cessna 402CESSNA
- Aircraft time: 13,348 hours
- Engine: Cont TSIO520E
- Propeller: Mcauly 3AF32C*
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Fitting
- Condition: Obstructed
- Location: T/C Oil Press
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

(CAN) ENGINE OIL PRESSURE FLUCTUATES AND DOWN TO 0 PSI WHILE REDUCED POWER TO LAND, PILOT SHUTDOWN ENGINE AND LAND SAFELY. FURTHER INVESTIGATION REVEALED OIL PRESSURE LINE REDUCER FITTING ON TURBOCHARGER PRESSURE LINE PLUGGED BY SLUDGE. FITTING CLEANED AND RE-INSTALLED. CALIBRATED GAUGE INSTALLED ON PRESSURE LINE, ENGINE RUN, OIL PRESSURE PARAMETER FOUND IN NORMAL RANGE.
